On properties of harmonic concave fuzzy mappings
by Minakshi Parida; Sunita Chand
International Journal of Mathematical Modelling and Numerical Optimisation (IJMMNO), Vol. 7, No. 3/4, 2016

Abstract: In this paper, strictly and semistrictly harmonic concave fuzzy mappings have been defined based on the linear ordering proposed by Goetschel and Voxman (1986), using the ranking value function. Furthermore, the interrelationships among harmonic concave, strictly harmonic concave and semistrictly harmonic concave fuzzy mappings have been studied and several interesting results have been obtained.

Online publication date: Fri, 27-Jan-2017

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

 
Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Mathematical Modelling and Numerical Optimisation (IJMMNO):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?


Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email subs@inderscience.com